Kansas, 2011Hail and Damaging Winds in Kansas, June 20, 2011
June 20, 2011 · NWS TOP · 48 events in 11 counties and zones
Supercell storms developed in Ottawa and Cloud counties during the late afternoon and early evening hours of June 20, 2011. Hail up to the size of 2 inches in diameter was reported with these storms.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- $9,000
- Crop damage
- None recorded
- Events
- 48
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
Supercell storms developed in Ottawa and Cloud counties during the late afternoon and early evening hours of June 20, 2011. Hail up to the size of 2 inches in diameter was reported with these storms. As the storms moved east, they formed into a line of storms producing strong and damaging winds with numerous reports of 3-4 inch tree limbs down. The storms weakened as they moved east across Kansas.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Topeka, KS wrote its last area forecast discussion before the first event at Jun 20, 11:47 AM CST, 2 hours 54 minutes earlier.
Area forecast discussion, Jun 20, 11:47 AM CST, 2 hours 54 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TOPEKA KS
1247 PM CDT MON JUN 20 2011
...UPDATE TO AVIATION...
.DISCUSSION...
SHORT TERM (TODAY AND TONIGHT)...
THE CONCERN FOR THE SHORT TERM FORECAST WILL BE ANOTHER ROUND OF
POTENTIAL SEVERE WEATHER WHICH COULD AFFECT PORTIONS OF CENTRAL AND
NORTHEAST KANSAS ON MONDAY AFTERNOON...
THE 8Z WATER VAPOR IMAGERY AND ASSOCIATED RUC ANALYSIS SHOWS A
CLOSED MID/UPPER LEVEL TROUGH CURRENTLY POSITIONED OVER WESTERN
COLORADO. THIS POTENT WAVE WILL EJECT INTO THE CENTRAL PLAINS
OVERNIGHT AND PUSH INTO THE CENTRAL AND NORTHERN PLAINS DURING THE
DAY ON MONDAY. AT THE SURFACE THE TROUGH ASSOCIATED WITH THE MID
LEVEL WAVE HAS ALREADY UNDERGONE LEE-SIDE CYCLOGENESIS AND
CURRENTLY SITS POSITIONED IN SW KANSAS NEAR KGCK. AHEAD OF THE
TROUGH STRONG SOUTHERLY FLOW WILL KEEP THE CONVEYOR BELT OF WARM
MOIST AIR COMING INTO NORTHEAST KANSAS. AS THE SURFACE TROUGH
CREEPS EASTWARD THE DRIER SWLY FETCH WILL THEN ENCROACH INTO THE
AREA DURING THE AFTERNOON. EXPECT TEMPERATURES IN THE WEST CENTRAL
ZONES TO GET VERY WARM AS HIGHS MAY GET INTO MID 90S. ALTHOUGH MID
LEVEL TEMPERATURES WILL BE VERY WARM AND WILL LEND TO CAPPING
CONCERNS THE STRONG SURFACE HEATING AND DRY AIR PUNCH SHOULD LEAD
TO STEEP LAPSE RATES THAT WOULD CAUSE THE CAP TO ERODE BY THE
LATE AFTERNOON. THUS GIVEN THE STRONG CONVERGENCE ALONG THE PSEUDO DRY-
LINE/COLD FRONT AND STRONG SURFACE HEATING AHEAD OF THE DL/CF
EXPECT SOME ISOLATED THUNDERSTORMS TO FORM LATE THIS AFTERNOON.
GIVEN THE HIGH DEWPOINT DEPRESSIONS ALONG THE DL INTERFACE EXPECT
THESE STORMS TO BE HIGH BASED...THUS MITIGATING MUCH OF THE
TORNADO THREAT. HOWEVER WITH AROUND 3000 J/KG TO WORK WITH AND
APPROXIMATELY 50 KTS OF DEEP LAYER SHEAR ANY STORM WHICH GETS
GOING ACROSS CENTRAL KANSAS WOULD QUICKLY BECOME SEVERE. THE LARGE
DEWPOINT DEPRESSION WILL LEAD TO INVERTED V SOUNDINGS IN THE
CONVECTIVE ENVIRONMENT INDICATING A STRONG THREAT FOR DAMAGING
WIND GUSTS. HAIL WILL ALSO BE A CONCERN GIVEN THE UNSTABLE
ENVIRONMENT. ACROSS THE NORTHERN ZONES...MODELS STILL HAVING A
HARD TIME GETTING A HANDLE ON THE EXACT LOCATION OF THE WARM FRONT
WHICH LOOKS LIKE IT WILL POSITION IT SELF SOMEWHERE IN SOUTHERN
NEBRASKA. SHOULD THE WARM FRONT BECOME POSITIONED NEAR THE KS/NE
BORDER THE ENHANCED LOW LEVEL SHEAR CAUSED BY THE ESE FLOW WILL
INTRODUCE A THREAT FOR AN ISOLATED TORNADO WITH ANY STORM THAT
MAY ENCOUNTER THE BOUNDARY. MONDAY NIGHT WILL SEE AN INCREASED
COVERAGE IN THUNDERSTORM ACTIVITY AS THE FRONTAL BOUNDARY SPEEDS
THROUGH THE AREA. EXPECT THESE STORMS TO BE STRONG TO SEVERE AS
THEY PUSH THROUGH THE AREA WITH STRONG DAMAGING WINDS AND LARGE
HAIL BEING THE PRIMARY THREATS.
TUESDAY THROUGH SUNDAY...
BY EARLY TUESDAY THE FRONTAL BOUNDARY WILL HAVE MADE IT COMPLETELY
THROUGH THE CWA LENDING TO DRIER AND COOLER CONDITIONS FOR TUESDAY
THROUGH MUCH OF THE REST OF THE WEEK. RETURN FLOW AT THE SURFACE
WILL ALLOW CONDITIONS TO BECOME WARMER AND MOISTER AS A WESTERN
RIDGE BUILDS IN CAUSING NORTHWESTERLY FLOW TAKES HOLD OF THE AREA.
THE LATE PART OF THE WORK WEEK THROUGH NEXT WEEKEND WILL BECOME
ACTIVE WITH MULTIPLE ROUNDS OF CONVECTIVE ACTIVITY AS SUBTLE
SHORTWAVE TROUGHS RIDE OVER THE RIDGE.
JL
.TOP WATCHES/WARNINGS/ADVISORIES...
NONE.
&&
.AVIATION...
VFR CONDITIONS EXPECTED OUTSIDE OF CONVECTION. TIMING OF
CONVECTION IS A BIT TRICKY BUT MORE CONFIDENT IN THE 23Z-03Z
PERIOD AT MHK AND FROM 01Z-05Z AT TOP AND FOE ATTM. WINDS TO
REMAIN SOUTH TO SOUTH SOUTHWEST THROUGH THE PERIOD WITH SPEEDS
AROUND 14 KTS WITH HIGHER GUSTS. ALSO VSBYS SHOULD LOWER TO MVFR
IN THE TSRA ALSO GUSTS MAY EXCEED 45 KTS WITH THE TSRA.
53
&&
.TOP WATCHES/WARNINGS/ADVISORIES...
WIND ADVISORY UNTIL 7 PM CDT THIS EVENING FOR KSZ037-054>056-058-059.
&&
Hazardous weather outlook, Jun 20, 2:41 PM CST, 0 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TOPEKA KS
341 PM CDT MON JUN 20 2011
KSZ008>012-020>024-026-034>040-054>056-058-059-212045-
REPUBLIC-WASHINGTON-MARSHALL-NEMAHA-BROWN-CLOUD-CLAY-RILEY-
POTTAWATOMIE-JACKSON-JEFFERSON-OTTAWA-DICKINSON-GEARY-MORRIS-
WABAUNSEE-SHAWNEE-DOUGLAS-LYON-OSAGE-FRANKLIN-COFFEY-ANDERSON-
341 PM CDT MON JUN 20 2011
THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL...NORTH
CENTRAL AND NORTHEAST KANSAS.
.DAY ONE...THIS AFTERNOON AND TONIGHT.
THUNDERSTORMS WILL BE LIKELY LATE THIS AFTERNOON AND EVENING
ACROSS THE OUTLOOK AREA. THE STORMS THAT DEVELOP WILL BE STRONG TO
SEVERE. LARGE HAIL...DAMAGING WINDS AND TORNADOES ARE ALL POSSIBLE.
STRONG WINDS OF 25 TO 35 MPH WILL CONTINUE ACROSS EAST CENTRAL KANSAS
UNTIL EARLY EVENING WITH GUSTS AROUND 45 MPH.
.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.
SCATTERED THUNDERSTORMS WILL BE POSSIBLE AGAIN ON TUESDAY. HOWEVER
THUNDERSTORM CHANCES WILL INCREASE AGAIN BY THE END OF THE WEEK.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL LIKELY BE NEEDED THROUGH THIS EVENING.
Hail, Ottawa
- When
- June 20, 2:41 PM CST to 2:43 PM CST
- Where
- Ottawa County, 2.63 mi NE of Culver
- Measured
- 1.25 in hail
- Reported by
- Public
- Coordinates
- 39.000, -97.720
Hail, Ottawa
- When
- June 20, 2:47 PM CST to 2:52 PM CST
- Where
- Ottawa County, 2.12 mi SE of Lindsey
- Measured
- 1.75 in hail
- Reported by
- SHAVE Project
- Coordinates
- 39.080, -97.650
Hail, Ottawa
- When
- June 20, 2:48 PM CST to 2:49 PM CST
- Where
- Ottawa County, 2.68 mi W of Bennington
- Measured
- 1 in hail
- Reported by
- SHAVE Project
- Coordinates
- 39.030, -97.650
Hail, Ottawa
- When
- June 20, 2:50 PM CST to 2:51 PM CST
- Where
- Ottawa County, 2.25 mi ESE of Lindsey
- Measured
- 1 in hail
- Reported by
- Trained Spotter
- Coordinates
- 39.090, -97.640
Thunderstorm Wind, Ottawa
- When
- June 20, 2:50 PM CST to 2:56 PM CST
- Where
- Ottawa County, 2.25 mi ESE of Lindsey
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $500
- Reported by
- Trained Spotter
- Coordinates
- 39.090, -97.640
Four to five inch tree limbs were broken.
Hail, Ottawa
- When
- June 20, 2:51 PM CST to 2:53 PM CST
- Where
- Ottawa County, 2.14 mi SSW of Bennington
- Measured
- 1.25 in hail
- Reported by
- Storm Chaser
- Coordinates
- 39.000, -97.610
Hail, Ottawa
- When
- June 20, 3:01 PM CST to 3:06 PM CST
- Where
- Ottawa County, 4.24 mi SE of Lamar
- Measured
- 1.75 in hail
- Reported by
- SHAVE Project
- Coordinates
- 39.210, -97.520
Hail, Ottawa
- When
- June 20, 3:01 PM CST to 3:03 PM CST
- Where
- Ottawa County, 2.14 mi SSE of Lamar
- Measured
- 1.25 in hail
- Reported by
- SHAVE Project
- Coordinates
- 39.220, -97.570
Hail, Ottawa
- When
- June 20, 3:02 PM CST to 3:04 PM CST
- Where
- Ottawa County, 2.62 mi SE of Lamar
- Measured
- 1.25 in hail
- Reported by
- Trained Spotter
- Coordinates
- 39.220, -97.550
Hail, Ottawa
- When
- June 20, 3:05 PM CST to 3:10 PM CST
- Where
- Ottawa County, 5.09 mi NE of Lamar
- Measured
- 1.75 in hail
- Reported by
- SHAVE Project
- Coordinates
- 39.300, -97.510
Hail, Cloud
- When
- June 20, 3:10 PM CST to 3:12 PM CST
- Where
- Cloud County, 3.84 mi SW of Miltonvale
- Measured
- 1.25 in hail
- Reported by
- Trained Spotter
- Coordinates
- 39.310, -97.500
Hail, Ottawa
- When
- June 20, 3:10 PM CST
- Where
- Ottawa County, 4.65 mi NE of Lamar
- Measured
- 0.75 in hail
- Reported by
- Trained Spotter
- Coordinates
- 39.290, -97.510
Hail, Cloud
- When
- June 20, 3:15 PM CST
- Where
- Cloud County, Miltonvale
- Measured
- 0.88 in hail
- Reported by
- Trained Spotter
- Coordinates
- 39.350, -97.450
Hail, Cloud
- When
- June 20, 3:15 PM CST to 3:16 PM CST
- Where
- Cloud County, 1.07 mi W of Como
- Measured
- 1 in hail
- Reported by
- SHAVE Project
- Coordinates
- 39.430, -97.400
Hail, Cloud
- When
- June 20, 3:19 PM CST to 3:20 PM CST
- Where
- Cloud County, Miltonvale
- Measured
- 1 in hail
- Reported by
- COOP Observer
- Coordinates
- 39.350, -97.450
Hail, Cloud
- When
- June 20, 3:28 PM CST to 3:29 PM CST
- Where
- Cloud County, 0.87 mi SW of Miltonvale
- Measured
- 1 in hail
- Reported by
- Trained Spotter
- Coordinates
- 39.340, -97.460
Hail, Cloud
- When
- June 20, 3:42 PM CST
- Where
- Cloud County, 0.69 mi S of Clyde
- Measured
- 0.75 in hail
- Reported by
- Trained Spotter
- Coordinates
- 39.590, -97.400
Hail, Cloud
- When
- June 20, 3:44 PM CST to 3:45 PM CST
- Where
- Cloud County, 0.69 mi S of Clyde
- Measured
- 1 in hail
- Reported by
- Trained Spotter
- Coordinates
- 39.590, -97.400
Hail, Washington
- When
- June 20, 3:49 PM CST to 3:50 PM CST
- Where
- Washington County, 2.81 mi S of Brantford
- Measured
- 1 in hail
- Reported by
- Trained Spotter
- Coordinates
- 39.680, -97.360
Hail, Washington
- When
- June 20, 3:53 PM CST to 3:56 PM CST
- Where
- Washington County, 2.81 mi S of Brantford
- Measured
- 1.5 in hail
- Reported by
- Trained Spotter
- Coordinates
- 39.680, -97.360
Hail, Washington
- When
- June 20, 3:57 PM CST to 3:59 PM CST
- Where
- Washington County, 3.83 mi NW of Strawberry
- Measured
- 1.25 in hail
- Reported by
- Public
- Coordinates
- 39.760, -97.300
Hail, Washington
- When
- June 20, 4:00 PM CST to 4:05 PM CST
- Where
- Washington County, 2.76 mi S of Haddam
- Measured
- 1.75 in hail
- Reported by
- Public
- Coordinates
- 39.810, -97.300
Hail, Washington
- When
- June 20, 4:07 PM CST
- Where
- Washington County, 1.27 mi WSW of Morrowville
- Measured
- 0.88 in hail
- Reported by
- Public
- Coordinates
- 39.840, -97.190
Hail, Washington
- When
- June 20, 4:10 PM CST to 4:11 PM CST
- Where
- Washington County, 4.28 mi SSW of Haddam
- Measured
- 1 in hail
- Reported by
- Public
- Coordinates
- 39.790, -97.320
Hail, Cloud
- When
- June 20, 4:26 PM CST to 4:27 PM CST
- Where
- Cloud County, 0.53 mi W of Miltonvale
- Measured
- 1 in hail
- Reported by
- Trained Spotter
- Coordinates
- 39.350, -97.460
Hail, Ottawa
- When
- June 20, 4:30 PM CST to 4:31 PM CST
- Where
- Ottawa County, 5.76 mi NNW of Vine Creek
- Measured
- 1 in hail
- Reported by
- Trained Spotter
- Coordinates
- 39.200, -97.450
Thunderstorm Wind, Dickinson
- When
- June 20, 4:31 PM CST to 4:40 PM CST
- Where
- Dickinson County, 0.54 mi W of Abilene Wright Arpk
- Measured
- 52 kt (60 mph) measured gust
- Reported by
- Emergency Manager
- Coordinates
- 38.900, -97.210
The Emergency Manager for Dickinson County reported 60 mph winds.
Hail, Clay
- When
- June 20, 4:35 PM CST to 4:38 PM CST
- Where
- Clay County, 4.18 mi N of Oak Hill
- Measured
- 1.5 in hail
- Property damage
- $500
- Reported by
- Trained Spotter
- Coordinates
- 39.310, -97.340
A west facing window on the house was broken.
Hail, Ottawa
- When
- June 20, 4:36 PM CST to 4:39 PM CST
- Where
- Ottawa County, 11.24 mi ENE of Lamar
- Measured
- 1.5 in hail
- Reported by
- Public
- Coordinates
- 39.300, -97.380
Hail, Ottawa
- When
- June 20, 4:40 PM CST to 4:45 PM CST
- Where
- Ottawa County, 11.75 mi ENE of Lamar
- Measured
- 2 in hail
- Reported by
- Trained Spotter
- Coordinates
- 39.300, -97.370
Thunderstorm Wind, Dickinson
- When
- June 20, 4:40 PM CST to 4:45 PM CST
- Where
- Dickinson County, 0.54 mi W of Abilene Wright Arpk
- Measured
- 52 kt (60 mph) measured gust
- Reported by
- Emergency Manager
- Coordinates
- 38.900, -97.210
The Emergency Manager for Dickinson County reported 60 mph wind gusts.
Hail, Cloud
- When
- June 20, 4:42 PM CST to 4:45 PM CST
- Where
- Cloud County, 2.62 mi NE of Catlin
- Measured
- 1.5 in hail
- Reported by
- SHAVE Project
- Coordinates
- 39.330, -97.390
Hail, Cloud
- When
- June 20, 4:46 PM CST
- Where
- Cloud County, 1.27 mi ENE of Ames
- Measured
- 0.75 in hail
- Reported by
- Trained Spotter
- Coordinates
- 39.560, -97.410
Hail, Washington
- When
- June 20, 4:47 PM CST to 4:52 PM CST
- Where
- Washington County, 8.29 mi N of Morrowville
- Measured
- 1.75 in hail
- Reported by
- Trained Spotter
- Coordinates
- 39.970, -97.170
Hail, Clay
- When
- June 20, 5:02 PM CST
- Where
- Clay County, Wakefield
- Measured
- 0.88 in hail
- Reported by
- Trained Spotter
- Coordinates
- 39.220, -97.020
Hail, Riley
- When
- June 20, 5:44 PM CST to 5:46 PM CST
- Where
- Riley County, Riley
- Measured
- 1.25 in hail
- Reported by
- Emergency Manager
- Coordinates
- 39.300, -96.830
Thunderstorm Wind, Morris
- When
- June 20, 5:47 PM CST to 6:00 PM CST
- Where
- Morris County, 1.28 mi WSW of Burdick
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $500
- Reported by
- COOP Observer
- Coordinates
- 38.560, -96.850
Three to four inch tree limbs were broken.
Hail, Riley
- When
- June 20, 5:50 PM CST
- Where
- Riley County, 0.87 mi SE of Randolph
- Measured
- 0.88 in hail
- Reported by
- Trained Spotter
- Coordinates
- 39.420, -96.760
Thunderstorm Wind, Marshall
- When
- June 20, 5:50 PM CST to 5:55 PM CST
- Where
- Marshall County, Marysville
- Measured
- 61 kt (70 mph) estimated gust
- Property damage
- $500
- Reported by
- Trained Spotter
- Coordinates
- 39.850, -96.650
Wind driven hail caused some paint to chip off the side of one house near Marysville.
Thunderstorm Wind, Marshall
- When
- June 20, 5:58 PM CST to 6:06 PM CST
- Where
- Marshall County, 0.69 mi S of Marysville
- Measured
- 61 kt (70 mph) estimated gust
- Property damage
- $4,000
- Reported by
- Emergency Manager
- Coordinates
- 39.840, -96.650
Four large trees were blown down near Marysville.
Thunderstorm Wind, Riley
- When
- June 20, 6:12 PM CST to 6:17 PM CST
- Where
- Riley County, 2.12 mi SW of Rocky Ford
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Emergency Manager
- Coordinates
- 39.210, -96.610
The Emergency Manager for Riley County reported 60 mph winds.
Thunderstorm Wind, Morris
- When
- June 20, 6:51 PM CST to 6:55 PM CST
- Where
- Morris County, 2.07 mi N of Dunlap
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $500
- Reported by
- COOP Observer
- Coordinates
- 38.610, -96.370
A COOP Observer near Dunlap reported two to three inch diameter tree limbs down.
Thunderstorm Wind, Marshall
- When
- June 20, 6:58 PM CST to 7:03 PM CST
- Where
- Marshall County, 4.95 mi NNE of Vermillion
- Measured
- 56 kt (64 mph) estimated gust
- Reported by
- Trained Spotter
- Coordinates
- 39.790, -96.250
A trained spotter near Baileyville reported 65 mph winds.
Hail, Lyon
- When
- June 20, 7:22 PM CST to 7:23 PM CST
- Where
- Lyon County, 1.38 mi N of (Emp)emporia Muni Ar
- Measured
- 1 in hail
- Reported by
- Trained Spotter
- Coordinates
- 38.350, -96.180
Thunderstorm Wind, Brown
- When
- June 20, 7:40 PM CST to 7:45 PM CST
- Where
- Brown County, 1.74 mi SW of Fairview
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Trained Spotter
- Coordinates
- 39.810, -95.750
A trained spotter near Fairview reported a 60 mph wind gust.
Thunderstorm Wind, Lyon
- When
- June 20, 7:48 PM CST to 7:54 PM CST
- Where
- Lyon County, 3.25 mi E of Lang
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $2,000
- Reported by
- Broadcast Media
- Coordinates
- 38.470, -96.020
A tree was blown onto the deck of a house near Reading.
Hail, Lyon
- When
- June 20, 7:49 PM CST to 7:50 PM CST
- Where
- Lyon County, 4.87 mi S of Lang
- Measured
- 1 in hail
- Reported by
- Broadcast Media
- Coordinates
- 38.400, -96.090
Thunderstorm Wind, Coffey
- When
- June 20, 8:15 PM CST to 8:20 PM CST
- Where
- Coffey County, 2.13 mi SW of Sharpe
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $500
- Reported by
- COOP Observer
- Coordinates
- 38.260, -95.710
Two to three inch diameter tree limbs were broken.
- Hail
- Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Tornadoes and Hail in Nebraska, June 20, 20111 injured · $31 million · EF3 · 36 events
- Tornadoes and Flash Flooding in Kansas, June 20, 2011$18 million · EF3 · 25 events
- Flash Flooding in South Dakota, June 20 to 21, 20112 deaths · 5 events
- Hail and Damaging Winds in South Carolina, June 20 to 22, 20111 death · 1 injured · $135,000 · 60 kt wind · 28 events
- Flash Flooding and Damaging Winds in Tennessee, June 20, 20111 death · $219,000 · 60 kt wind · 10 events
- Tornado and Hail in Texas, June 20 to 21, 20112 injured · $1.8 million · EF0 · 70 events
- Flood and Hail in Kansas, June 20, 2011$400,000 · 1.75 in hail · 98 events
- Excessive Heat in Louisiana, June 20, 20111 death · 1 event
- Tornadoes and Hail in Iowa, June 20 to 21, 2011$721,000 · EF1 · 25 events
- Tornadoes and Hail in Nebraska, June 20, 20111 injured · $280,000 · EF1 · 33 events
- Tornado and Flash Flood in Iowa, June 20, 20112 injured · $245,000 · EF0 · 15 events
- Hail and Damaging Winds in Kansas, June 20, 2011$553,000 · 4.25 in hail · 12 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 326790, 326788, 326791, 326792, 326826, 326793, 326795, 326796, 326797, 326798, 326799, 326800, 326801, 326802, 326803, 326804, 326805, 326806, 326807, 326808, 326809, 326810, 326811, 326812, 326813, 326814, 326828, 326815, 326816, 326817, 326827, 326818, 326819, 326820, 326821, 326822, 326829, 326823, 326833, 326831, and more.